# SDR HALA9700201

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2777922
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 200 LONGERON 22R CRACKED AT FRAME TIE-IN.  REMOVED DAMAGED MATERIAL, FABRICATED AND INSTALLED REPAIR SECTION PER SRM.  (M)
